# SDR ASAA1058151

- Difficulty date: August 8, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 10,175 hours, 3,295 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Defective
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 IDG DELTA P EXTENDED.  C/W NR 2 IDG SCAVENGE AND CHARGE FILTER INSP/CHECK PER MM 24 11 41 PB 201.  REPLACED SCAVENGE OIL FILTER ELEMENT PER MM 24 11 41 PB 201 AND SERVICED PER MM 12 13 21 PB 301.  NO CONTAMINATION NOTED.  OPS CHECK GOOD.
